Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Vomiting, frequent urination and hard stomach. Irregular periods. What is causing these symptoms?

hey I ve been ill for over a month now. I ve been feeling sick, throwing up, urinating a lot, feeling tired, very emotional and my breasts have got slightly bigger, I ve all got a hard stomach and its getting big. I ve also been getting hotter at night. i had two periods in December one on the 15th and one on the 25th then again i had one on January the 15th whats up with me. my periods are normally regular.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, thanks for using HCM.
From the series of dates you have mentioned, it seems that the bleedings are not menses. Vomiting, and frequent urination are early symptoms of pregnancy. During pregnancy, some women might experience per vaginal bleeding which they might mistake to be their menses. The increase in breast, hard stomach that gets bigger and bigger, tiredness and the emotional change all support that you might be pregnant. However, you could be suffering from a urinary tract infection in which case pains during micturation and or fever should be associated with the frequent urination. However, urinary tract infection cannot explain why your breasts and stomach (abdomen) are increasing.
So, i will advice you conduct a pregnancy test which i strongly believe it will be positive and see a doctor for follow up.
Hope this helps.
thanks and do not hesitate if you have more questions.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor